# SDR UPS04842198

- Difficulty date: April 1, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 57075344
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING NR 2 SPOILER O/B MOUNT BRACKET CRACKED.  REMOVED AND REPLACED RIGHT WING 32 SPOILER O/B MOUNT BRACKET IAW UPS DC8 SRM 51-1-21, 51-1-20D, AND 51-3-1.
